| Model Number |
IPN048996 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "the doctor found connector boken when using on patient.Then changed new one.No impact on patient.".
Additional Manufacturer Narrative
(b)(4).A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.The et tube was also returned with the double swivel valve connector assembly (both swivel valves and y connector) and two suction catheters.All devices were returned in their original packaging.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed that the bronchial swivel connector was broken inside the packaging on the 15mm side.The swivel connector is a component purchased from a supplier.A non-conformance was previously opened to further investigate this issue.Corrective actions were implemented under the non-conformance on 08jan2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
Event or Problem Description
It was reported that: "the doctor found connector broken when using on patient then changed new one.No impact on patient.".